MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040007
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventive maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, it was observed that the internal battery's charge depleted rapidly.The device's power management board and internal battery were replaced to address the issue.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key6040943
Report Number2518422-2016-04208
Device Sequence Number661151
Product Code CBK
UDI-Device Identifier00606959026254
UDI-Public00606959026254
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1040007
Device Catalogue Number1040007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2016
Initial Report FDA Received Date10/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1